- -

Disjoint mixing operators

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Disjoint mixing operators

Show full item record

Bès, JP.; Martin, Ö.; Peris Manguillot, A.; Shkarin, SA. (2012). Disjoint mixing operators. Journal of Functional Analysis. 263(5):1283-1322. https://doi.org/10.1016/j.jfa.2012.05.018

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/44602

Files in this item

Item Metadata

Title: Disjoint mixing operators
Author: Bès, Juan P. Martin, Özgür Peris Manguillot, Alfredo Shkarin, Stanislav A.
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
Chan and Shapiro showed that each (non-trivial) translation operator f(z){mapping} Tλf(z+λ) acting on the Fréchet space of entire functions endowed with the topology of locally uniform convergence supports a universal ...[+]
Subjects: Disjoint mixing , Hypercyclic operators , Mixing operators , Banach-Spaces , Existence
Copyrigths: Cerrado
Source:
Journal of Functional Analysis. (issn: 0022-1236 ) (eissn: 1096-0783 )
DOI: 10.1016/j.jfa.2012.05.018
Publisher:
Elsevier
Publisher version: http://dx.doi.org/10.1016/j.jfa.2012.05.018
Project ID:
info:eu-repo/grantAgreement/MICINN//MTM2010-14909/ES/HIPERCICLICIDAD Y CAOS DE OPERADORES/
info:eu-repo/grantAgreement/GVA//PROMETEO08%2F2008%2F101/ES/Análisis funcional, teoría de operadores y aplicaciones/
Thanks:
The first and the third authors are supported in part by MICINN and FEDER, Project MTM2010-14909. The third author is also supported by Generalitat Valenciana, Project PROMETEO/2008/101. We would like to thank the referee ...[+]
Type: Artículo

recommendations

 

This item appears in the following Collection(s)

Show full item record